# SDR SWAA2025010271322

- Difficulty date: November 24, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON LINER AFT SERVICE DOOR (2EA) AND DOORWAY AFT SERVICE DOOR (2EA) AT AFT GALLEY AREA (4 EA) 2024-728355<[01] REPLACED NUT ASSIST HANDLE ON LINER AFT SERVICE DOOR (2EA) AND DOORWAY AFT SERVICE DOOR (2EA) AT AFT GALLEY AREA (4 EA) I.A.W. BOEING SOPM 20-50-01 REV.38.;[02] TASK CARD COMPLETE.
